# SDR AALA202511258459

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 59,808 hours, 41,005 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 20ABC SEAT WALL EMERGENCY LIGHT NOT ILLUMINATING. MAINTENANCE FOUND WIRE BROKEN ON CONNECTOR OF HARNESS THAT CONNECTS TO 7260VC10. MAINTENANCE REPLACED PIN IAW ESPM 20-48-21 AND WDM 33-51-08.
